Next Article in Journal
Quantum Numbers and the Eigenfunction Approach to Obtain Symmetry Adapted Functions for Discrete Symmetries
Next Article in Special Issue
Taylor–Socolar Hexagonal Tilings as Model Sets
Previous Article in Journal
Dirac Matrices and Feynman’s Rest of the Universe
Previous Article in Special Issue
Hexagonal Inflation Tilings and Planar Monotiles
Symmetry 2012, 4(4), 644-666; doi:10.3390/sym4040644

Notes on Article Versions

NoteDate
Article Edited21 February 2013 17:44 CET
Symmetry EISSN 2073-8994 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert